# SDR DALR950013

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing Skin
- Condition: Cracked
- Location: Ws 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK, COMPLYING WITH AD 94-05-01 AND AD 93-17-01.  AT THE REPLACEMENT OF THE LEFT WING INBOARD REAR SPAR SECTION, A CRACK WAS FOUND IN THE UPPER WING SKIN AT APPROXIMATELY IWS 332 AT A FASTENER HOLE.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK PER DL ERA 270601-14AD.  AIRFRAME 38,155 HRS.  CYCLES 18905.  (X)
